# SDR SWAA2024082322329

- Difficulty date: August 3, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W SLAT #5 NOSE SKIN CRACK FOUND AT FWD O/B COUNTERSUNK HOLE AT ACTUATOR FITTING<[01] FABRICATED AND INSTALLED FREEZE PLUG AT REWORKED FASTENER HOLE ON RT WING SLAT #5 NOSE SKIN PER REF. SRM 51-20-10-0G-0 AND SRM 57-42-01-2R-8; WORK ACCOMPLISHED BY SUBCONTRACTOR PREMIER AEROSPACE UNDER W.O# W37220 AND P.O# 2080692.;[02] VERIFIED STEP # 1
